MathSciNet Relay Station
MathSciNet bibliographic data
MR1366549 32G15 (30C65 30F60)
Tam, Luen-Fai; Wan, Tom Y. H. Quasi-conformal harmonic diffeomorphism and the universal Teichmüller space. J. Differential Geom. 42 (1995), no. 2, 368–410.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement